# SDR USAASB00110

- Difficulty date: April 10, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 37,331 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 663 - AFTER TAKEOFF FROM BOS, DURING FLAP RETRACTION, THE FLAP INDICATOR SHOWED A FLAP ASYMMETRY.  CAPTAIN DECLARED AN EMERGENCY AND ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FLAP POSTION INDICATOR AT FAULT.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  INSPECTED FLAPS.  NO FAULTS NOTED.  OPERATED FLAPS SEVERAL TIMES.  OPERATIONAL CHECK GOOD.  (M)
